MAUDE Adverse Event Report: ALLIED MEDICAL LLC. GOMCO; 500S CIRC. CLAMP EX SMALL 1.1

ALLIED MEDICAL LLC. GOMCO; 500S CIRC. CLAMP EX SMALL 1.1
Model Number 02-00-0500
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was received involving a circumcision clamp that reportedly caused a small cut to the foreskin during use.No long-term complications or serious injury have been reported.The device has not been returned for evaluation; therefore, the root cause of the event cannot be determined at this time.Follow-up activities are ongoing to obtain the device and additional information related to the event.
 
Event or Problem Description
I recently ordered 5 new gomco 1.1 circumcision devices at the end of (b)(6).They were placed in rotation last week and i had a physician to use two of them and reported that both times, the device caused a small cut to the foreskin while in use.

Brand Name
GOMCO
Common Device Name
500S CIRC. CLAMP EX SMALL 1.1
Manufacturer (Section D)
ALLIED MEDICAL LLC.
13622 lakefront drive
earth city MO 63045
Manufacturer (Section G)
ALLIED MEDICAL LLC
13622 lakefront drive
earth city MO 63045
Manufacturer Contact
nicole szakats
13622 lakefront drive
earth city, MO 63045
3147712400
MDR Report Key25124643
Report Number1924066-2026-00007
Device Sequence Number8635052
Product Code HFX
UDI-Device Identifier00026072002292
UDI-Public00026072002292
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number02-00-0500
Device Catalogue Number02-00-0500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown